Alert archive / Texas / High Wind Warnings in 2013
High Wind Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this high wind warning at Feb 25, 2013, 4:08 PM CST for 4 counties in Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 25, 2013, 4:08 PM CST (22:08 UTC)
- Expired
- Feb 25, 2013, 7:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
Counties Jim Wells County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 20 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 25, 4:18 PM CST | NON-TSTM WND DMG | Portland, TX | FIRE CHIEF REPORTED SEVERAL POWERLINES AND A TELEPHONE POLE BLOWN DOWN. |
| Feb 25, 4:30 PM CST | NON-TSTM WND GST 63 | Wnw Corpus Christi, TX | SUSTAINED 54 MPH WITH GUSTS TO 63 MPH AT KCRP ASOS. |
| Feb 25, 4:43 PM CST | NON-TSTM WND GST 63 | 3 Ese Alice, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 861 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
122 WWUS74 KCRP 252208 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 408 PM CST MON FEB 25 2013 ...HIGH WIND WARNING NOW IN EFFECT FOR PORTIONS OF THE COASTAL PLAINS AND BEND... .VERY STRONG NORTHWEST WINDS WILL PERSIST FOR A COUPLE MORE HOURS LATE THIS AFTERNOON AND EARLY THIS EVENING BEFORE WINDS BEGIN TO DIMINISH. TXZ241>244-260000- /O.UPG.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/ /O.NEW.KCRP.HW.W.0001.130225T2208Z-130226T0000Z/ /O.NEW.KCRP.WI.Y.0004.130226T0000Z-130226T0200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 408 PM CST MON FEB 25 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 8 PM CST THIS EVENING. * TIMING...VERY STRONG NORTHWEST WINDS THROUGH ROUGHLY 6 PM BEFORE WINDS GRADUALLY DECREASE IN INTENSITY. * WINDS...NORTHWEST SUSTAINED 40 TO NEAR 50 MPH WITH GUSTS FROM 50 TO OCCASIONALLY OVER 55 MPH...DIMINISHING TO 30 TO 40 MPH EARLY THIS EVENING. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. MINOR PROPERTY DAMAGE MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ229>234-239-240-245>247-260000- /O.CON.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-ARANSAS- REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 408 PM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON THROUGH THIS EVENING. WINDS ARE EXPECTED TO DIMINISH BY 8 PM THIS EVENING. * WINDS...NORTHWEST SUSTAINED 30 TO 40 MPH WITH GUSTS FROM 45 TO OCCASIONALLY OVER 50 MPH...DIMINISHING TO 20 TO 30 MPH LATER THIS EVENING. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. && $$ HART/KEYS/BARRON
2 follow-up statements
575 WWUS74 KCRP 252350 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 550 PM CST MON FEB 25 2013 ...HIGH WIND WARNING EXTENDED UNTIL 7PM CST... .VERY STRONG NORTHWEST WINDS WILL PERSIST INTO THE EARLY EVENING HOURS. WINDS WILL THEN GRADUALLY DECREASE IN INTENSITY THROUGH MID TO LATE EVENING. TXZ241>244-260200- /O.EXT.KCRP.HW.W.0001.000000T0000Z-130226T0100Z/ /O.EXT.KCRP.WI.Y.0004.130226T0100Z-130226T0200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 550 PM CST MON FEB 25 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING...VERY STRONG NORTHWEST WINDS THROUGH ROUGHLY 7 PM BEFORE WINDS GRADUALLY DECREASE IN INTENSITY. * WINDS...NORTHWEST SUSTAINED 40 TO 45 MPH WITH GUSTS FROM 50 TO OCCASIONALLY OVER 55 MPH...DIMINISHING TO SUSTAINED 30 TO 40 MPH EARLY THIS EVENING. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. MINOR PROPERTY DAMAGE MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ229>234-239-240-245>247-260200- /O.CON.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-ARANSAS- REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 550 PM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON THROUGH THIS EVENING. WINDS ARE EXPECTED TO DIMINISH BY 8 PM THIS EVENING. * WINDS...NORTHWEST SUSTAINED 30 TO 40 MPH WITH GUSTS FROM 45 TO OCCASIONALLY OVER 50 MPH...DIMINISHING TO 20 TO 30 MPH LATER THIS EVENING. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. && $$ HART/KEYS
701 WWUS74 KCRP 260052 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 652 PM CST MON FEB 25 2013 ...HIGH WIND WARNING ALLOWED TO EXPIRE... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST... .THE STRONGEST NORTHWEST WINDS HAVE PEAKED IN INTENSITY BUT OVERALL WINDS WILL REMAIN HIGH THROUGH 8PM. A GRADUAL DECREASE IN INTENSITY SHOULD CONTINUE THEREAFTER. TXZ241>244-260200- /O.EXP.KCRP.HW.W.0001.000000T0000Z-130226T0100Z/ /O.CON.KCRP.WI.Y.0004.130226T0100Z-130226T0200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 652 PM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 7 PM CST THIS EVENING... * TIMING...STRONG NORTHWEST WINDS CONTINUING INTO THE EARLY EVENING HOURS. * WINDS...NORTHWEST SUSTAINED 30 TO 40 MPH WITH GUSTS FROM 40 TO 45 MPH. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. && $$ TXZ229>234-239-240-245>247-260200- /O.CON.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-ARANSAS- REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 652 PM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING...STRONG NORTHWEST WINDS CONTINUING INTO THE EARLY EVENING HOURS.. * WINDS...NORTHWEST SUSTAINED 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN AROUND. && $$ HART/KEYS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this high wind warning went out at Feb 25, 11:52 AM CST, 4 hours 16 minutes earlier.
Area forecast discussion, Feb 25, 11:52 AM CST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1152 AM CST MON FEB 25 2013
.DISCUSSION...NO MAJOR CHANGES TO THE GRIDS BUT DID INCREASE
DAYTIME TEMPS A FEW DEGREES. WIND ADVISORY REMAINS IN PLACE AS
WELL AS THE RED FLAG WARNINGS AND GALE WARNINGS WITH STRONG WINDS
DEVELOPING ACROSS ALL OF SOUTH TEXAS. WINDS ARE ON THE HIGH END OF
THE WIND ADVISORY...WITH CONCERNS OF BRIEFLY HITTING HIGH WIND
WARNING. HOWEVER...AM THINKING THAT THE STRONGEST WINDS WILL BE
OCCURRING NOW...AND REMAIN STEADY THROUGH THE REST OF THE
AFTERNOON. WILL CONTINUE TO MONITOR TRENDS.
&&
.AVIATION...MAIN CONCERNS DEAL WITH WIND THROUGH THE TAF PERIOD.
A STRONG WEATHER SYSTEM OVER THE PANHANDLE IS CONTRIBUTING TO THE
STRONG TO VERY STRONG WINDS OVER SOUTH TEXAS. EXPECTING W-NW WINDS
SUSTAINED 25-35 KNOTS WITH GUSTS OF 35-45 KNOTS THROUGH MUCH OF
THE AFTERNOON INTO EARLY EVENING. WINDS WILL BE SLOW TO
DIMINISH...WITH EVENING WINDS STILL GUSTING NEAR 25 KNOTS.
DECOUPLING LATE TONIGHT WILL HAVE WINDS DROPPING TO 12-15 KNOTS
AROUND 04Z-06Z FOR THE TAF SITES...THEN BELOW 10 KTS BEYOND 06Z.
THE WINDS ARE ALSO KICKING UP DUST...ALLOWING FOR VISIBILITIES TO
DROP...AVERAGING 6 MILE VISIBILITIES ACROSS THE WESTERN
SITES...WITH BRIEF MVFR VISIBILITIES POSSIBLE.
&&
.PREV DISCUSSION... /ISSUED 514 AM CST MON FEB 25 2013/
DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 12Z TAF'S.
AVIATION...A STRONG COLD FRONT CURRENTLY MOVING THROUGH S TX IS
EXPECTED TO REACH THE COASTLINE BETWEEN 12-14Z. THE BDRY WILL
IMPROVE VSBY AND CIGS TO VFR LEVELS...HOWEVER WINDS WILL SHIFT TO THE
NW AND SIGNIFICANTLY INCREASE WITH GUSTS UP TO 40KT...POSSIBLY
HIGHER IN SOME LOCATIONS. VERY STRONG WINDS WILL PERSIST THROUGH
THE AFTERNOON BEFORE DECREASING THIS EVENING. VFR CONDITIONS AND
WEAKENING WINDS CAN BE EXPECTED TONIGHT INTO TUE.
PREV DISCUSSION... /ISSUED 456 AM CST MON FEB 25 2013/
SHORT TERM (TODAY THROUGH TUESDAY)...AREAS OF FOG PERSISTS ACROSS
THE CWA THIS MORNING...HOWEVER VSBY'S HAVE IMPROVED SOMEWHAT OVER
THE LAND DUE TO WINDS VEERING MORE TO THE S. AM EXPECTING THE FOG TO
DISSIPATE ONCE A STRONG COLD FRONT PUSHES THROUGH THE CWA LATER THIS
MORNING. THE STRONG COLD FRONT IS BEGINNING TO PUSH INTO THE NW CWA
AND IS EXPECTED TO REACH THE COASTLINE AROUND 12-13Z. A VERY STRONG
NW WIND AND DRIER CONDITIONS WILL FILTER INTO S TX IN THE WAKE OF
THE COLD FRONT. DID NOT GO QUITE AS STRONG WITH WIND SPEEDS AS THE
GFS MOS GUIDANCE SUGGESTED (35-45KT SUSTAINED)...BUT DID GO HIGHER
THAN NAM MOS. THIS PUTS THE ENTIRE CWA IN A HIGH END WIND ADVISORY.
GUSTS ARE EXPECTED TO BE 40-45MPH...WITH A FEW GUSTS AS HIGH AS
50MPH POSSIBLE. MUCH DRIER CONDITIONS COMBINED WITH THE VERY STRONG
WINDS WILL ALSO RESULT IN ALL OF S TX IN AN EXTREME FIRE DANGER
THREAT.
AS FOR PRECIP...THE MOISTURE IS LIMITED ACROSS THE CWA ALONG WITH A
STRONG CAPPING INVERSION. LIMITED MOISTURE BENEATH THE CAP MAY BE
SUFFICIENT FOR A WEAK LINE OF -SHRAS TO DVLP ALONG THE FRONTAL BDRY
LATER THIS MORNING...MAINLY ACROSS THE NE CWA WHERE THE MOISTURE IS
DEEPER WITH A WEAKER CAP. ONCE THE FRONT PUSHES THROUGH...SKIES ARE
EXPECTED TO CLR FROM W TO E THRU THE AFTERNOON. KEPT MX TEMPS COOLER
THAN WHAT GUIDANCE PROGD DUE TO THE STRONG CAA. THE CAVEAT WILL BE
THE DOWNGLIDING NW WIND AND DRY SUNNY CONDITIONS AND WHETHER THAT
WILL WARM TEMPS MORE THAN ANTICIPATED. WINDS DECREASE TONIGHT BUT
REMAIN ELEVATED ENOUGH TO KEEP TEMPS FROM BOTTOMING OUT...BUT WILL
STILL BE A CHILLY NIGHT WITH TEMPS IN THE UPPER 30S TO LOWER 40S.
TUE IS EXPECTED TO BE SUNNY WITH LIGHT WINDS AND MILD TEMPS.
MARINE...A STRONG COLD FRONT IS EXPECTED TO PUSH ACROSS THE COASTAL
WATERS LATER THIS MORNING RESULTING IN VERY STRONG NW WINDS
DEVELOPING IN ITS WAKE. WINDS ARE EXPECTED TO STRENGTHEN TO GALE
FORCE WITH GUSTS TO 40-45KTS. A GALE WARNING IS IN EFFECT FOR TODAY
AND THIS EVENING. SEAS ARE EXPECTED TO QUICKLY BUILD TO NEAR 12FT
ACROSS THE OFFSHORE WATERS. WINDS AND SEAS ARE EXPECTED TO SUBSIDE
OVERNIGHT INTO TUE.
FIRE WEATHER...VERY STRONG NW WINDS ARE EXPECTED TO DVLP TODAY IN
AS A COLD FRONT PUSHES THRU THE AREA. MUCH DRIER CONDITIONS BEHIND
THE FRONT WILL COMBINE WITH THE VERY STRONG WINDS LEADING TO AN
EXTREME FIRE DANGER THREAT ACROSS ALL OF S TX TODAY. A RED FLAGE
WARNING IS IN EFFECT FOR TODAY.
LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...AN UPPER DISTURBANCE...
CURRENTLY ENTERING THE NW CONUS...EXPECTED TO MOVE ACRS THE
PLAINS/MIDWEST (GFS/ECMWF DETERMINISTIC) AND RESULT IN A WEAK COLD
FRONT ACRS THE CWA/MSA BY LATE WED. NO SIGNIFICANT PCPN EXPECTED
ALONG THE FRONT OWING TO LIMITED MSTR. THEN A TRANSITION TO A HIGH
AMPLITUDE PATTERN (RIDGE NEAR THE WEST COAST AND TROUGH EAST)
SUFFICIENT TO GENERATE A SURGE OF MSLP OVER THE CWA/MSA FRIDAY/SAT.
THUS PREDOMINATE NORTH SFC WIND EXPECTED OVER MUCH OF THE PERIOD.
DRY CONDITIONS ALSO EXPECTED (GFS PWAT VALUES). AT LEAST SCEC
CONDITIONS EXPECTED OVER THE COASTAL WATERS LATE WED/EARLY THU AND
AGAIN LATE FRIDAY/SAT. COLD FRONT/MSLP SURGES WILL CONTRIBUTE TO
COOL NIGHTTIME TEMPS WITH READINGS PREDOMINATELY IN THE 40S.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 71 42 72 48 76 / 10 0 0 0 10
VICTORIA 67 38 69 43 71 / 10 0 0 0 10
LAREDO 71 43 77 51 77 / 10 0 0 0 0
ALICE 70 40 73 44 77 / 10 0 0 0 10
ROCKPORT 70 48 67 53 70 / 10 0 0 0 10
COTULLA 67 37 73 45 73 / 10 0 0 0 10
KINGSVILLE 72 41 74 44 77 / 10 0 0 0 10
NAVY CORPUS 72 48 69 55 72 / 10 0 0 0 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 8 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...GALE WARNING UNTIL 3 AM CST TUESDAY FOR THE FOLLOWING ZONES:
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...BAYS
AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...COASTAL
WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...COASTAL
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20
NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
&&
CB/85...AVIATIONHazardous weather outlook, Feb 25, 5:18 AM CST, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 518 AM CST MON FEB 25 2013 TXZ229>234-239>247-261130- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 518 AM CST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP TODAY BEHIND A COLD FRONT. A RED FLAG WARNING IS IN EFFECT. A WIND ADVISORY IS ALSO IN EFFECT TODAY FOR VERY STRONG WINDS DEVELOPING BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-261130- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 518 AM CST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT GALE WARNINGS ARE IN EFFECT FOR THE BAYS AND GULF WATERS TODAY AND TONIGHT. WINDS WILL SLOWLY IMPROVE THIS EVENING OVER THE BAYS...HOWEVER SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY PERSIST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CONDITIONS MAY OCCUR WEDNESDAY NIGHT/THURSDAY MORNING...AND AGAIN FRIDAY NIGHT/SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/WC
In the hours before
Local storm report, Feb 25, 2:22 PM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
222 PM CST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND GST 3 ESE ALICE 27.74N 98.03W
02/25/2013 M59 MPH JIM WELLS TX ASOS
&&
HARTSpecial weather statement, Feb 25, 3:17 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 317 PM CST MON FEB 25 2013 TXZ232-241>244-260100- BEE-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...BEEVILLE...ALICE...ORANGE GROVE... KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS 317 PM CST MON FEB 25 2013 ...LOW VISIBILITIES DUE TO BLOWING DUST ACROSS THE SOUTHERN COASTAL BEND... STRONG SUSTAINED NORTHWEST WINDS OF 35 TO 45 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS OVER THE MUCH DRY LANDS OF THE SOUTHERN COASTAL BEND. AS A RESULT...BLOWING DUST WITH LOW VISIBILITIES IS BEING EXPERIENCED ACROSS SOUTHERN JIM WELLS...KLEBERG...NUECES...SAN PATRICIO AND BEE COUNTY. GENERAL VISIBILITIES WILL RANGE FROM 2 TO 5 MILES. HOWEVER...A FEW LOCATIONS WILL EXPERIENCE VISIBILITIES DROPPING TO NEAR ONE- QUARTER OF A MILE. MOTORISTS ARE URGED TO TAKE PRECAUTION AS VISIBILITIES MAY DROP UNEXPECTEDLY. WINDS WILL SLOWLY DIMINISH INTO THE EVENING HOURS. CB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 8:57 PM CST | Marine Dense Fog Advisory | CRP | 12 hr | |
| Feb 25, 4:08 PM CST | Wind Advisory | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 5 hr |
Nearby
High Wind Warnings in Texas, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.